Iowa, 2010Tornadoes and Damaging Winds in Iowa, June 25, 2010
June 25, 2010 · NWS FSD · 13 events in 7 counties and zones
Thunderstorms produced tornadoes, one that caused considerable damage and at least two injuries along a 14 mile path, along with damaging winds, in northwest Iowa during the evening of June 25th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 13
- Property damage
- $3.5 million
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced tornadoes, one that caused considerable damage and at least two injuries along a 14 mile path, along with damaging winds, in northwest Iowa during the evening of June 25th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Jun 25, 2:03 PM CST, 6 hours 42 minutes earlier.
Area forecast discussion, Jun 25, 2:03 PM CST, 6 hours 42 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
303 PM CDT FRI JUN 25 2010
.DISCUSSION...
STORM DEVELOPMENT SEEMS TO BE PRIMED FOR VERY LATE THIS AFTN FROM
SWRN MN TO N AND E OF FCST AREA...WITH SOME DVLPMNT BACK TO THE S
AND W ERY THIS EVE. PARAMETERS STILL LOOK RIPE FOR SEVERE STORMS
OVER THAT FAR NERN CRNR AND EXPECT THEY WILL BCM SVR QUICKLY AND WE
WILL HAVE TO BE READY FOR QUICK ACTION IF THE STORMS AFFECT OUR
AREA. ONE THING THAT CUD SET UP DVLPMNT OVER OUR FCST AREA NEXT FEW
HRS WUD BE DIFFERENTIAL HEATING BOUNDARY SET UP BY SC THAT HAS
DEVELOPED AND IS SPREADING EWD MAINLY NORTH OF I90. FOR THE TIME
THIS DOESNT SEEM TO SHOW MUCH VERTICAL DEVELOPMENT BUT THAT HEATING
DIFFERENTIAL CUD CREATE THE BOUNDARY FOR DEVELOPMENT. AS STORMS
DEVELOP QUICKLY THRU ERY EVE THE BEST INSTABILITY GRADIENT AND OTHER
FACTORS WILL BE SLIDING EWD...AND EXPECT STORMS TO DO A FAIRLY QUICK
EXIT LATE THIS EVE. AS FAR AS WWD EXTENT OF DEVELOPMENT...DO NOT
EXPECT ANYTHING MORE THAN VERY SPOTTY/ISOLD CELLS SWRN HALF OF FCST
AREA...AND THIS CUD BE GENEROUS THINKING AS STG INFLUX OF MOIST
UNSTABLE AIR CONTS TO FEED OVER ERN FCST AREA INTO THAT NERN CRNR AS
GRADIENT RELAXES TO THE W AND KEEPS CONVECTION POTENTIAL NIL OR
LOW.TEMPS WILL BE WARM TONIGHT AS PER GUIDANCE WITH A LTL MORE
COOLING W THAN E UNDER MORE RELAXED GRADIENT AND SLIGHTLY LESS HUMID
AIR. / WILLIAMS
SATURDAY COULD PROVE TO BE AN INTERESTING DAY WITH THE BOUNDARY FROM
TONIGHT LIKELY HANGING UP AROUND HIGHWAY 14 AND INTERSTATE 90. TOUGH
TO REALLY PICK ANY PARTICULAR MODEL AS THEY ARE ALL SOMEWHAT
POLLUTED BY CONVECTION. SHEAR LOOKS TO FAIRLY GOOD WITH A LITTLE BIT
BETTER 0-1KM INFLOW THAT THE EVENT A COUPLE OF DAYS AGO BUT SLIGHTLY
WEAKER WINDS ALOFT SO DEEPER SHEAR NOT QUITE AS GOOD.
HOWEVER...OVERALL INSTABILITY LOOKS PRETTY GOOD WITH CAPE VALUES
LIKELY AROUND 3500 J/KG. SO...LARGE HAIL...WIND AND EVEN A TORNADO
OR TWO POSSIBLE. OTHERWISE...LIKELY VERY WARM AND MUGGY WITH HIGHS
IN THE 80S...A FEW 90S IN NORTHWEST IOWA...ALONG WITH DEW POINTS IN
THE LOWER TO MID 70S.
SUNDAY INTO MONDAY LOOKS DRY AND PLEASANT...ALTHOUGH A LITTLE BREEZY
ON SUNDAY. AS THE SYSTEM PASSES SATURDAY NIGHT...DRIER LOW LEVEL AIR
WILL HELP TO FLUSH OUT THE MUCH HIGHER DEW POINT AIR WHICH WILL SET
UP THE NICE DAYS AHEAD. SUNDAY STILL NICELY WARM WITH HIGHS FROM THE
LOWER TO MID 80S. A SYSTEM SWINGS THROUGH TO THE NORTH OF THE AREA
ON SUNDAY NIGHT...WHICH WILL SWING ANOTHER REINFORCING SHOT OF DRY
AIR. NOT EXPECTING ANY PRECIPITATION WITH THIS...BUT MAY NEED TO
WATCH FOR A STRAY SHOWERS AROUND SW MN ON SUNDAY AFTERNOON. ALONG
WITH THIS REINFORCING SHOT OF DRIER AIR WILL BE SLIGHTLY COOLER
CONDITIONS WITH HIGHS ON MONDAY FROM THE UPPER 70S IN SW MN TO THE
MID 80S IN SC SD.
IN THE LATTER PERIODS(TUE/FRI)...THIS TIME FRAME LOOKS LIKE A PERIOD
OF AMPLIFIED FLOW WITH A STRONG UPPER LEVEL RIDGE JUST WEST OF THE
AREA AND STRONG OW PRESSURE OVER THE GREAT LAKES REGION. WILL
INITIALLY BE SIDING WITH THE GEM AND GFS AS THE ECMWF SEEMS TOO
QUICK TO SHOVE THE UPPER LEVEL RIDGE TO THE EAST UNDER SUCH
AMPLIFIED FLOW. WHAT THIS SHOULD SET UP IS A PRETTY NICE PERIOD OF
WEATHER AS SFC HIGH PRESSURE SLOWLY WORKS EAST AND SOUTH TO
SOUTHEAST WINDS GRADUALLY INCREASE BY LATE IN THE WEEK. WILL NOT
STRAY TOO FAR FROM GUIDANCE DURING THIS TIME FRAME WITH NEAR NORMAL
TEMPERATURES AND A FAIRLY STRONG SFC HIGH PRESSURE EXPECTED TO
SLOWLY SHIFT EASTWARD. /08
&&
.AVIATION...
SC THAT DEVELOPED NRN FCST AREA ERY THIS AFTN WAS PRODUCING SOME
CIGS JUST DOWN INTO MVFR CATEGORY. EXPECT ANY CIGS TO LIFT ABV THAT
LEVEL NEXT CPL HOURS. GNRL VFR CONDS SHUD THEN CONT THRU 06Z WITH
THE SIGNIFICANT EXCEPTION OF LOCAL LOWERING IN TSTMS MAINLY NERN
FCST AREA. 06Z TO 15Z TIME PERIOD BRINGS ANY TSTM ACTVTY MOVING OUT
OR DYING OFF AND AGAIN GNRL VFR LIKELY TO PREVAIL...BUT WITH FAIRLY
HI LO LVL MOISTURE VALUES THERE CUD BE SOME PATCHY CIGS 2-3K DVLPG
OR PERHAPS EVEN SOME LCL FOG OR ST CIGS BLO 1K FT IF GRADIENT
RELAXES ENUF. AFT 15Z THE GENERAL VFR PATTERN WILL BE INTERSPERSED
WITH INCREASING LCL MVFR CIGS AND VSBYS AS TSTMS ONCE AGAIN
INCREASE...THIS TIME FROM THE W. / WILLIAMS
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&
Hazardous weather outlook, Jun 25, 10:53 AM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1153 AM CDT FRI JUN 25 2010
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1153 AM CDT FRI JUN 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP VERY LATE THIS
AFTERNOON AND EARLY THIS EVENING ALONG A STATIONARY FRONT OVER
FAR EAST CENTRAL SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME
STORMS ARE EXPECTED TO BECOME SEVERE... CAPABLE OF PRODUCING
TENNIS BALL SIZED HAIL...80 MPH WINDS...AND TORNADOES. THE MAIN
THREAT OF TORNADOES WILL BE WITH THE FIRST STORMS WHICH COULD
DEVELOP BETWEEN BROOKINGS SOUTH DAKOTA AND MARSHALL MINNESOTA.
STORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST INTO SOUTHEAST
SOUTH DAKOTA AND NORTHWEST IOWA DURING THE EVENING...WITH THE
MAIN SEVERE WEATHER THREAT TRANSITIONING TO DAMAGING WINDS.
THUNDERSTORMS WILL GENERALLY BE EAST OF THE AREA AFTER MIDNIGHT
TONIGHT...HOWEVER THERE IS A SLIGHT CHANCE FOR THUNDERSTORM
REDEVELOPMENT LATE TONIGHT. SHOULD STORMS REDEVELOP...THERE IS
THE POTENTIAL FOR A FEW SEVERE STORMS...WITH THE THREAT OF HAIL
TO THE SIZE OF HALF DOLLARS.
FLOODING...
FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG
PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH
DAKOTA...AS WELL AS...PORTIONS OF THE LITTLE SIOUX RIVER IN
NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE
FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS
ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES
RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN
RURAL AREAS. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO
SATURDAY NIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL
SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE
ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND
NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG
WINDS...AND TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PMFROM BROOKINGS INTO
SOUTHWEST MINNESOTA...AND AFTER 6 PM ELSEWHERE,
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
WILLIAMS
In the hours before
Local storm report, Jun 25, 4:57 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 2 NE LYND 44.41N 95.87W
06/25/2010 E1.00 INCH LYON MN STORM CHASER
MOSTLY DIME WITH SOME QUARTER SIZE
&&
LAFLINLocal storm report, Jun 25, 5:03 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
603 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 5 SSW MARSHALL 44.39N 95.81W
06/25/2010 E0.88 INCH LYON MN TRAINED SPOTTER
HAIL LASTED 4 MINUTES
&&
JCHAPMANLocal storm report, Jun 25, 5:17 PM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
617 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 5 SE MARSHALL 44.40N 95.72W
06/25/2010 LYON MN TRAINED SPOTTER
&&
LAFLINLocal storm report, Jun 25, 5:22 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
622 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 9 ESE MARSHALL 44.40N 95.61W
06/25/2010 M1.75 INCH LYON MN STORM CHASER
&&
JCHAPMANLocal storm report, Jun 25, 5:27 PM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 9 ESE MARSHALL 44.41N 95.61W
06/25/2010 E2.50 INCH LYON MN STORM CHASER
&&
JCHAPMANLocal storm report, Jun 25, 7:57 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
857 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL DUNDEE 43.84N 95.47W
06/25/2010 E0.88 INCH NOBLES MN TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
&&
LAFLINEvent by event
7 tornado, 4 thunderstorm wind, 2 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Lyon
- When
- June 25, 8:45 PM CST
- Where
- Lyon County, 1.66 mi WNW of Little Rock
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.460, -95.930
Thunderstorm winds caused tree damage, including large branches blown down.
Tornado, Lyon
- When
- June 25, 8:53 PM CST to 9:10 PM CST
- Where
- Lyon County, 2.65 mi WSW of Little Rock to 3.75 mi SSE of Little Rock
- Rating
- EF2
- Path length
- 5.18 mi
- Path width
- 450 yd
- Continued into
- Osceola, Ia (FSD)
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.440, -95.951
A tornado destroyed two hog confinement buildings, killing about 12 hogs, numerous outbuildings, a metal farm building, tore the roof off a house and damaged at least 6 other houses, and caused damage to other farm buildings, power lines, vehicles, and trees, before moving out of Lyon County and into Osceola County.
Tornado, Lyon
- When
- June 25, 8:55 PM CST to 8:59 PM CST
- Where
- Lyon County, 1.73 mi S of Little Rock to 2.72 mi SSE of Little Rock
- Rating
- EF1
- Path length
- 1.22 mi
- Path width
- 100 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.425, -95.897
A tornado destroyed a garage, and caused an unknown amount of crop damage.
Thunderstorm Wind, Dickinson
- When
- June 25, 9:06 PM CST
- Where
- Dickinson County, 1.38 mi N of Lake Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 43.490, -95.320
Thunderstorm winds caused tree damage, including several branches blown down.
Tornado, Osceola
- When
- June 25, 9:10 PM CST to 9:30 PM CST
- Where
- Osceola County, 4.55 mi W of Sibley to 1.88 mi N of Cloverdale
- Rating
- EF4
- Path length
- 8.47 mi
- Path width
- 800 yd
- Injuries
- 13 direct, 0 indirect
- Property damage
- $3.0 million
- Reported by
- NWS Storm Survey
- Coordinates
- 43.404, -95.861
A tornado, moving into Osceola County from Lyon County, destroyed at least two houses, injuring two people in one of them. the tornado also destroyed several garages and severely damaged several other homes, destroyed at least 4 hog confinement buildings, several barns and silos, and numerous outbuildings. The tornado destroyed three vehicles that had been parked under an Iowa Highway 60 overpass, injuring 11 people in the vehicles, and removing the engine from one of the vehicles. The tornado damaged power lines, causing power outages, and caused damage to trees and crops. The tornado also destroyed a shelter belt and severely damaged heavy farm equipment, removing the wheels from some of the vehicles. Much of the damage occurred a short distance west to south of the town of Sibley.
Thunderstorm Wind, Osceola
- When
- June 25, 9:30 PM CST
- Where
- Osceola County, 1.47 mi NNW of Ashton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.340, -95.810
Thunderstorm winds caused tree damage. The winds were accompanied by marble size hail.
Tornado, Osceola
- When
- June 25, 9:45 PM CST to 9:46 PM CST
- Where
- Osceola County, 3.74 mi SE of Ashton to 3.91 mi SE of Ashton
- Rating
- EF0
- Path length
- 0.17 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 43.280, -95.750
A brief tornado caused no reported damage.
Tornado, Sioux
- When
- June 25, 9:53 PM CST to 9:54 PM CST
- Where
- Sioux County, 3.15 mi SSW of Sheldon to 3.21 mi SSW of Sheldon
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 43.140, -95.900
A brief tornado caused no reported damage.
Tornado, O'Brien
- When
- June 25, 10:05 PM CST to 10:07 PM CST
- Where
- O'Brien County, 2.05 mi NW of Philby to 1.47 mi NW of Philby
- Rating
- EF0
- Path length
- 0.58 mi
- Path width
- 200 yd
- Reported by
- Trained Spotter
- Coordinates
- 43.090, -95.850
A tornado caused no reported damage.
Thunderstorm Wind, Clay
- When
- June 25, 10:10 PM CST
- Where
- Clay County, 4.53 mi ENE of Dickens
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.160, -94.950
Thunderstorm winds caused tree damage, including several branches blown down. The winds were accompanied by rainfall of 3.15 inches.
Tornado, O'Brien
- When
- June 25, 10:42 PM CST to 10:52 PM CST
- Where
- O'Brien County, 1.38 mi N of Germantown to 2.62 mi ESE of Germantown
- Rating
- EF1
- Path length
- 3.27 mi
- Path width
- 100 yd
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 42.970, -95.780
A tornado damaged the roof of a home and tore the chimney off, and destroyed a machine shed on the same property. The tornado also blew down several trees and blew a trampoline into a tree. The tornado also caused an unknown amount of crop damage.
Funnel Cloud, Cherokee
- When
- June 25, 11:46 PM CST
- Where
- Cherokee County, 1.01 mi E of Cherokee
- Reported by
- Trained Spotter
- Coordinates
- 42.750, -95.530
Funnel Cloud, Cherokee
- When
- June 25, 11:46 PM CST
- Where
- Cherokee County, 0.69 mi N of Meriden
- Reported by
- Law Enforcement
- Coordinates
- 42.810, -95.630
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Minnesota, June 25, 2010$815,000 · EF2 · 74 events
- Flooding in Iowa, June 25 to 30, 2010$14 million · 18 events
- Rip Current in Florida, June 25, 20101 death · 1 event
- Flash Flooding and Flood in Iowa, June 25 to 26, 2010$1.9 million · 1 in hail · 35 events
- Tornadoes and Hail in North Dakota, June 25, 2010$431,000 · EF1 · 37 events
- Hail and Damaging Winds in Georgia, June 25, 2010$172,000 · 52 kt wind · 9 events
- Heavy Rain in Wisconsin, June 25 to 26, 2010$200,000 · 1 event
- Flash Flood and Flooding in Wisconsin, June 25 to 26, 2010$152,000 · 1 in hail · 5 events
- Hail and Damaging Winds in South Carolina, June 25, 2010$100,000 · 60 kt wind · 7 events
- Damaging Winds in Georgia, June 25, 2010$94,000 · 55 kt wind · 3 events
- Damaging Winds in South Carolina, June 25, 2010$55,000 · 55 kt wind · 10 events
- Flash Flood and Hail in Alabama, June 25, 2010$38,000 · 55 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246151, 245832, 246149, 246150, 245834, 246152, 246153, 246155, 246156, 246157, 246158, 246159, 246160.